# SDR ASAA2013012793765

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,857 hours, 6,358 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12250
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 20,858 hours, 6,359 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON EXECUTING LANDING CHECKLIST, LT PACK LIGHT ILLUMINATED. RESETS WITH MASTER CAUTION RESET.   BITE CHECK ON NR 1 CONTROLLER SHOWS LT PACK RAM AIR ACTUATOR FAULT.  REACCOMPLISHED BITE STILL FAULTS LT RAM AIR ACT.  ACTUATOR WAS VERY HOT AND STUCK.  R & R LT RAM AIR ACTUATOR OPS/BITE CHECK GOOD REF MM 21-51-21.
